# SDR CA100202003

- Difficulty date: January 27, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 29,144 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 2719008007
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP IT WAS NOTED THAT THE HORIZ STAB HAD EXCESSIVE PLAY AT THE L/E. WHEN THE FREE PLAY CHECK WAS CARRIED OUT ON THE ACTUATOR IT WAS NOTED THAT THE MEASUREMENT WAS .027 WHICH IS ABOVE THE MAXIMUM ALLOWED. UNIT REPLACED AND ACFT RETURNED TO SERVICE. (TC 20100202003)
